# SDR SWAA060456

- Difficulty date: February 5, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 65,944 hours, 48,110 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W26801008
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SMOKE SMELL IN COCKPIT.  FOUND WIRE 268-010-08 CHAFED AT CONNECTOR D13730, AFT OF P5 PANEL.  SPLICED WIRE PER WDM.
